# SDR IXXA09SMN090S

- Difficulty date: August 13, 2009
- Submitted: September 10, 2009
- Operation: Air carrier
- Aircraft: N41CX
- Make and model: Doug DC-8-62F
- Aircraft serial: 46129
- Aircraft time: 86,195 hours, 23,304 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Zone 100
- Part time: 86,195 hours, 23,304 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION FOUND MAIN CARGO COMPARTMENT SUB FLOOR FITTING CRACKED AT STATION 798.000 LBL 24". REMOVED CRACKED FITTING. CLEANED, TREATED, AND PRIMED AREA AND FITTING. INSTALLED NEW FITTING IAW DC8 SRM 51-1-20D, SRM 51-3-0, DC8 SRM 51-1-8B, 51-3-0, SRM 51-3-1, ATI REPAIR SPECIFICATION NUMBER 2003-05, AND SEMAN-FORM-07 IPI NUMBER 2009628.
